Table of Contents
ISRN Geometry
Volume 2014, Article ID 120850, 7 pages
http://dx.doi.org/10.1155/2014/120850
Research Article

Postulation of General Unions of Lines and Multiplicity Two Points in

Department of Mathematics, University of Trento, 38123 Povo, Italy

Received 3 January 2014; Accepted 11 February 2014; Published 23 March 2014

Academic Editors: D. Franco and A. Simis

Copyright © 2014 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that a general union of prescribed numbers of lines and double points has maximal rank, except a few well-known exceptional cases.